# SDR DALA2023041102839

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,015 hours, 29,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS FLICKERING. CORRECTIVE ACITON: T/S PER B757 WDM 33-51-11 AND 33-51-12. NO ISSUES NOTED WITH WIRING. BASED OFF HISTORY POWER SUPPLY M731 CONTROLS PREVIOUS EFFECTED LIGHTS. COULD NOT DUPLICATE FAULT. R/R M731 POWER SUPPLY IAW B757 AMM 33-51-07. OPS CHECK GOOD. (2707741)
